# SDR CALA2013090490963

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 73,199 hours, 13,800 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK WITH DF0855, RT FWD LAVATORY 100 DOME LIGHT FOUND LUG BROKEN ON PLANE SIDE, REPLACED WHITE LUG ON WIRE NR 2.  REF SSM 33-26-11 & SWP 20-30-11. FOUND DOME LIGHT  ASSEMBLY WIRE LOOSE & BURNT.  DOME LIGHT REFLECTOR BROKEN RECEIVED ASSEMBLY PCN 566- 1341 & CAME WITHOUT REFLECTOR PCN 566-1612. PSU DOOR OPENED FOR ACCESS, PULLED & TAGGED CB'S P110 F2,A15. DOME LIGHT ASSEMBLY REMOVED.
